# SDR AALA202405130149

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323
- Aircraft serial: 31554
- Aircraft time: 39,421 hours, 4,601 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT OUT NEAR SEAT 7G. MAINTENANCE RELAMPED EPL LIGHT NEAR SEAST 7G IWA AMM 33-51-03.
